# SDR SWAA961122

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND 2 WHITE FLOOR TRACK LIGHTS INOP AND WIRING EXPOSED.  REMOVED AND REPLACED WIRING PER BOEING M/M.
